# SDR A6WA200640415

- Difficulty date: December 18, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 30 DEGREES, FOLLOWED QRH, COMPLIED WITH LANDING REQUIREMENT FOR LANDING FLAPS 30.  RESET FLAPS C-B PER AMM SUPP 98-018A, PLACED ON 72 HOURS FLAP WATCH.  (M)
